MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES BI-PHASIC
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The associated multifunction cable was returned for evaluation and subjected to testing with no discrepancies found.The associated electrode pads were not available for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device did not recognize the attached electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8277030
Report Number1220908-2019-00234
Device Sequence Number16483189
Product Code MKJ
UDI-Device Identifier00847946002886
UDI-Public00847946002886
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMSERIES BI-PHASIC
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1